Publicação:
Associated symmetric quadrature rules

Nenhuma Miniatura disponível

Data

1996-06-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

We prove a relation between two different types of symmetric quadrature rules, where one of the types is the classical symmetric interpolatory quadrature rules. Some applications of a new quadrature rule which was obtained through this relation are also considered.

Descrição

Idioma

Inglês

Como citar

Applied Numerical Mathematics, v. 21, n. 2, p. 175-183, 1996.

Itens relacionados

Financiadores

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação